MathSciNet Relay Station
MathSciNet bibliographic data
MR1322812 (96d:34004) 34A20 (34A34 34A55 34E05 35Q99)
Deift, P. A.; Zhou, X. Asymptotics for the Painlevé II equation. Comm. Pure Appl. Math. 48 (1995), no. 3, 277–337.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement